Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 33, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 31, 2012, 4:23 PM EDT for Duval County, Florida. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2012, 4:23 PM EDT (20:23 UTC)
- Expired
- Mar 31, 2012, 5:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 26 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 4:35 PM EDT | HAIL 0.88 | 2 Nne Arlington, FL | PUBLIC REPORT OF NICKEL SIZED HAIL ALONG ROGERO ROAD IN THE ARLINGTON AREA OF JACKSONVILLE. |
| Mar 31, 4:35 PM EDT | HAIL 1 | 2 Ne Arlington, FL | QUARTER SIZE REPORTED IN A GROCERY STORE PARKING LOT ON MERRILL ROAD. |
| Mar 31, 4:49 PM EDT | TSTM WND GST 52 | 5 E Arlington, FL | THE ASOS AT CRAIG AIRPORT REPORTED A WIND GUST OF 52 MILES AN HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
628
WUUS52 KJAX 312023
SVRJAX
FLC031-312115-
/O.NEW.KJAX.SV.W.0033.120331T2023Z-120331T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT SAT MAR 31 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA
* UNTIL 515 PM EDT
* AT 423 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NORMANDY...OR 6 MILES WEST OF DOWNTOWN JACKSONVILLE...
AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORTEGA...RIVERSIDE...SAN MARCO...DOWNTOWN JACKSONVILLE...
ARLINGTON...FORT CAROLINE...UNF...LITTLE TALBOT ISLAND...SAN
PABLO...MAYPORT...NEPTUNE BEACH AND JACKSONVILLE BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3025 8138 3024 8195 3046 8176 3046 8141
3046 8140 3041 8140 3040 8139 3033 8139
3026 8137
TIME...MOT...LOC 2023Z 276DEG 29KT 3036 8172
$$
SHASHY2 follow-up statements
930
WWUS52 KJAX 312039
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT SAT MAR 31 2012
FLC031-312115-
/O.CON.KJAX.SV.W.0033.000000T0000Z-120331T2115Z/
DUVAL FL-
439 PM EDT SAT MAR 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL DUVAL COUNTY...
AT 438 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS NEAR 60 MPH. THIS STORM WAS LOCATED NEAR
ARLINGTON...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
CAROLINE...UNF...SAN PABLO...LITTLE TALBOT ISLAND...MAYPORT...NEPTUNE
BEACH AND JACKSONVILLE BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3025 8138 3024 8182 3046 8167 3046 8163
3046 8140 3041 8140 3040 8139 3033 8139
3026 8137
TIME...MOT...LOC 2038Z 276DEG 29KT 3035 8159
$$
SHASHY664
WWUS52 KJAX 312114
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT SAT MAR 31 2012
FLC031-312124-
/O.EXP.KJAX.SV.W.0033.000000T0000Z-120331T2115Z/
DUVAL FL-
514 PM EDT SAT MAR 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DUVAL COUNTY WILL
EXPIRE AT 515 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3025 8138 3024 8182 3046 8167 3046 8163
3046 8140 3041 8140 3040 8139 3033 8139
3026 8137
TIME...MOT...LOC 2114Z 276DEG 29KT 3032 8126
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:36 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 31, 2:36 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 236 PM EDT SAT MAR 31 2012 .SHORT TERM...NOW THROUGH TUESDAY... REST OF THIS AFTERNOON/EVENING...NUMEROUS THUNDERSTORM ACTIVITY AHEAD OF SHORTWAVE TROF HAS BASICALLY PUSHED OFFSHORE AND EXPECT THE MORE SCATTERED VARIETY AS THE TROF AXIS PUSHES THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. HAVE KEPT STRONG TSTM WORDING IN THE ZFP/GRIDS FOR GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL INTO THE EVENING HOURS. OVERNIGHT...ONCE TROF AXIS CLEARS THE REGION BY MIDNIGHT ALL PCPN WILL HAVE SHIFTED WELL OFFSHORE IN THE WRN ATLC AND EXPECT AREAS OF FOG TO DEVELOP DUE TO COMBINATION OF MOIST GROUND CONDITIONS AND LIGHT WESTERLY FLOW. MIN TEMPS REMAIN MILD IN THE UPPER 50S TO LOWER 60S. SUNDAY...WEAK FRONTAL/TROF AXIS WILL PUSH THROUGH THE REGION FROM NORTH TO SOUTH AND EXPECT DRIER AIRMASS TO SETTLE OVER THE REGION WITH MOSTLY SUNNY SKIES AND MAX TEMPS THAT WILL PUSH INTO THE MID/UPPER 80S. MONDAY...MID LEVEL RIDGING WILL BUILD OVER THE REGION FROM THE WEST AND ANOTHER WEAK SURFACE TROF WILL SLIDE SOUTHWARD JUST EAST OF THE FORECAST AREA. AIRMASS WILL REMAIN RELATIVELY DRY WITH JUST SILENT 10% POPS DURING THE AFTERNOON HOURS AS TEMPS PUSH UPWARDS TO AROUND 90 DEGREES OVER SOME INLAND AREAS. TUESDAY...SURFACE HIGH WILL SLIDE SOUTHEAST OF THE REGION AND LOW LEVEL WINDS WILL TURN SOUTHERLY AND ATMOSPHERIC MOISTURE MAY INCREASE ENOUGH TO TRIGGER ISOLATED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON HOURS. MAX TEMPS STILL EXPECTED IN THE MID/UPPER 80S. .LONG TERM...WEDNESDAY THROUGH SATURDAY... A SERIES OF WEAK IMPULSES IN NORTHWEST FLOW AT THE MID/UPPER LEVELS WILL PUSH ACROSS THE SERN U.S. AND THROUGH THE FORECAST AREA. DEEP LAYER MOISTURE WILL BE LACKING BUT WILL BE ENOUGH TO TRIGGER MAINLY AFTERNOON/EVENING ISOLATED SHOWERS AND THUNDERSTORMS WITH POPS IN THE 20-30% RANGE. MAX TEMPS WILL GENERALLY REMAIN ABOVE NORMAL IN THE 80S THROUGH THE PERIOD. && .AVIATION...HAVE TEMPO THUNDER/IFR WITH GUSTY WINDS IN TAFS TIL 00Z AS SHOWER ACTIVITY SHOULD CONTINUE THIS AFTERNOON AND THEN DIMINISH EARLY THIS EVENING. PATCHY FOG POSSIBLE LATE TONIGHT WITH MVFR VSBYS POSSIBLE MAINLY 06Z-13Z. && .MARINE... SOUTHWEST TO WEST WINDS AT 15 TO 20 KNOTS WILL CONTINUE AHEAD OF APPROACHING FRONTAL ZONE TO THE NORTH AND WILL KEEP EXERCISE CAUTION HEADLINE OVER THE OFFSHORE WATERS FOR ONE MORE FORECAST PACKAGE. THEN WINDS WEAKEN ON SUNDAY AS TROF AXIS SLIDES THROUGH AND HIGH PRESSURE RE-BUILDS BACK ACROSS THE FLORIDA PENINSULA. A GENERAL SOUTHWEST FLOW AT 10 TO 15 KNOTS OR LESS AND SEAS AT 2-3 FT OR LESS WILL CONTINUE THROUGH MUCH OF NEXT WEEK. RIP CURRENTS: LOW RISK WILL CONTINUE WITH OFFSHORE FLOW. && .FIRE WEATHER... NO HEADLINES EXPECTED THROUGH MONDAY ALTHOUGH MIN RH VALUES WILL BOTTOM OUT BOTH SUNDAY/MONDAY AFTERNOONS AROUND 35 PERCENT. WINDS WILL GENERALLY BE LIGHT ON SUNDAY AT 10 MPH OR LESS WHILE WEST WINDS MAY INCREASE TO 10 TO 15 MPH ON MONDAY AFTERNOON AND THIS MAY BE ENOUGH TO TRIGGER FIRE DANGER STATEMENTS ACROSS NE FL. && .CLIMATE... MARCH 2012 STILL ON TRACK TO GO DOWN AS THE WARMEST ON RECORD AT ALMA AND ST SIMONS ISLAND ACROSS SE GA...WHILE BOTH GAINESVILLE AND JACKSONVILLE WILL END UP RANKED SOMEWHERE BETWEEN 5 AND 10 WARMEST ON RECORD. && .PRELIMINARY POINT TEMPS/POPS... AMG 58 88 61 90 / 20 0 0 10 SSI 62 81 65 85 / 50 0 0 10 JAX 60 86 61 88 / 60 0 0 10 SGJ 64 81 64 84 / 50 0 0 10 GNV 60 87 61 86 / 50 0 0 10 OCF 61 88 60 89 / 40 0 0 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/ZIBURA/KEEGAN
Hazardous weather outlook, Mar 31, 3:23 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 323 PM EDT SAT MAR 31 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-011100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 323 PM EDT SAT MAR 31 2012 THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL BRING ROUNDS OF THUNDERSTORMS TO THE REGION THIS AFTERNOON AND INTO THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND SMALL HAIL...AS WELL AS BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SOME AFTERNOON THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Mar 31, 2:28 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND GST 4 SE ST. AUGUSTINE 29.86N 81.26W
03/31/2012 M49 MPH AMZ454 FL C-MAN STATION
THE CMAN SITE AT THE ST AUGUSTINE PIER MEASURED A GUST TO
49 MPH.
&&
ARSSpecial weather statement, Mar 31, 2:31 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT SAT MAR 31 2012
FLZ020>023-GAZ150-163-164-311900-
BAKER-CHARLTON-CLINCH-COLUMBIA-HAMILTON-SUWANNEE-WARE-
231 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...NORTHERN
COLUMBIA...SOUTHEASTERN HAMILTON...EASTERN SUWANNEE AND CENTRAL
CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 300 PM
EDT...
AT 231 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 23
MILES NORTH OF TAYLOR TO 3 MILES SOUTHEAST OF LIVE OAK...MOVING EAST
AT 30 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND LIVE
OAK...BELMONT...WHITE SPRINGS...HOUSTON...SUWANNEE
VALLEY...WINFIELD...FIVE POINTS AND TAYLOR THROUGH 300 PM EDT. SMALL
HAIL AND GUSTY WINDS NEAR 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3027 8303 3060 8262 3059 8259 3063 8258
3086 8229 3076 8204 3061 8206 3020 8261
TIME...MOT...LOC 1831Z 288DEG 27KT 3077 8226 3026 8292
SHASHYLocal storm report, Mar 31, 2:55 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL FLAGLER BEACH 29.47N 81.13W
03/31/2012 E0.25 INCH FLAGLER FL PUBLIC
PEA SIZE HAIL OBSERVED IN WEST FLAGLER BEACH.
&&
ARSSpecial weather statement, Mar 31, 2:58 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT SAT MAR 31 2012
FLZ024-GAZ164-311930-
CHARLTON-NASSAU-
258 PM EDT SAT MAR 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLTON AND NORTHWESTERN NASSAU COUNTIES FOR GUSTY WINDS VALID
UNTIL 330 PM EDT...
AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF HILLIARD...MOVING EAST
AT 30 MPH. A THUNDERSTORM WILL AFFECT AREAS AROUND HILLIARD AND
CALLAHAN THROUGH 330 PM EDT. GUSTY WINDS UP TO NEAR 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3053 8176 3059 8217 3081 8209 3074 8165
3073 8164
TIME...MOT...LOC 1858Z 277DEG 25KT 3071 8199
SHASHYSpecial weather statement, Mar 31, 3:44 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 344 PM EDT SAT MAR 31 2012 FLZ023>025-GAZ164-312030- BAKER-CHARLTON-DUVAL-NASSAU- 344 PM EDT SAT MAR 31 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN BAKER...SOUTHERN CHARLTON...NORTHWESTERN DUVAL AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM EDT... AT 344 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES WEST OF BRYCEVILLE...OR 18 MILES SOUTHWEST OF CALLAHAN...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND BRYCEVILLE...RATLIFF... TALLYRAND...OCEANWAY AND JACKSONVILLE INTERNATIONAL AIRPORT THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3059 8166 3034 8161 3030 8215 3047 8218 TIME...MOT...LOC 1944Z 260DEG 25KT 3040 8206 SHASHY
Local storm report, Mar 31, 4:02 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 3 NE BUNNELL 29.50N 81.22W
03/31/2012 E0.25 INCH FLAGLER FL EMERGENCY MNGR
FLAGLER COUNTY EMERGENCY MANAGER RELAYED REPORT OF PEA
SIZED HAIL IN THE SOUTH PALM COAST AREA.
&&
SEPThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:41 AM EDT | Special Weather Statement | JAX | Columbia, Gilchrist | 49 min |
| Mar 31, 7:49 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 41 min |
| Mar 31, 8:28 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Union | 32 min |
| Mar 31, 9:00 AM EDT | Special Weather Statement | JAX | Baker, Union | 45 min |
| Mar 31, 9:21 AM EDT | Special Weather Statement | JAX | Baker | 39 min |
| Mar 31, 9:45 AM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Union | 2 hr |
| Mar 31, 9:51 AM EDT | Special Weather Statement | JAX | Hamilton | 39 min |
| Mar 31, 10:07 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 53 min |
| Mar 31, 10:26 AM EDT | Special Weather Statement | JAX | Baker, Nassau | 49 min |
| Mar 31, 10:46 AM EDT | Special Weather Statement | JAX | Baker | 29 min |
| Mar 31, 11:14 AM EDT | Special Weather Statement | JAX | Clay, Duval | 31 min |
| Mar 31, 11:17 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Nassau | 28 min |
| Mar 31, 11:20 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 40 min |
| Mar 31, 11:59 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay | 46 min |
| Mar 31, 12:19 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 116 min |
| Mar 31, 12:22 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Mar 31, 12:23 PM EDT | Special Marine Warning | JAX | 67 min | |
| Mar 31, 12:42 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 48 min |
| Mar 31, 12:47 PM EDT | Special Marine Warning | JAX | 88 min | |
| Mar 31, 1:14 PM EDT | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 46 min |
| Mar 31, 1:57 PM EDT | Special Weather Statement | JAX | Hamilton | 33 min |
| Mar 31, 2:03 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 42 min |
| Mar 31, 2:08 PM EDT | Special Marine Warning | JAX | 97 min | |
| Mar 31, 2:31 PM EDT | Special Weather Statement | JAX | Columbia | 29 min |
| Mar 31, 2:58 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Mar 31, 3:44 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Mar 31, 4:33 PM EDT | Special Marine Warning | JAX | 87 min | |
| Mar 31, 4:37 PM EDT | Special Weather Statement | JAX | Clay | 38 min |
| Mar 31, 5:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Mar 31, 5:13 PM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
| Mar 31, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 49 min |
| Mar 31, 5:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| Mar 31, 7:09 PM EDT | Special Marine Warning | JAX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.